Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A remark on $ \lambda\sb {2g-2}$

Author: Burton Randol
Journal: Proc. Amer. Math. Soc. 108 (1990), 1081-1083
MSC: Primary 58G25; Secondary 30F10
MathSciNet review: 1000167
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if the first $ 2g - 3$ Laplace eigenvalues on a compact Riemann surface of genus $ \geq 2$ are small, then $ {\lambda _{2g - 2}}$ is greater than $ \frac{1}{4}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G25, 30F10

Retrieve articles in all journals with MSC: 58G25, 30F10

Additional Information

PII: S 0002-9939(1990)1000167-4
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia